Postpartum eruption of enoxaparin‐induced EM
Erythema multiforme (EM) is a cutaneous condition that manifests with variable phenotypes, the hallmark lesion being targetoid in nature. While commonly attributed to infections, EM can also be secondary to drugs and malignancy; however, the causative etiology often remains unknown.

Enoxaparin is a frequently used anticoagulant, often administered following surgery or during pregnancy to prevent deep vein thrombosis. Published in the journal Clinical Case Reports, the authors describe a rare cutaneous drug reaction to enoxaparin resulting in erythema multiforme.

A 27‐year‐old postpartum woman presented to the emergency room with pruritic pink macules and papules distributed on the bilateral legs, forearms, shoulders, and abdomen. Two weeks prior to presentation she was diagnosed with a hospital‐acquired pulmonary embolus following preterm delivery of her twin pregnancy. She was immediately started on enoxaparin (50 mg) administered daily following identification of the embolus. After approximately 10 days of therapy she first noticed the pruritic lesions beginning.

Continue reading in detail here: https://pxmd.co/t2XoC
Dr. B●●●●●n A K●y and 1 others like this1 share
Like
Comment
Share